English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56066/90152 (62%)
造访人次 : 11539866      在线人数 : 60
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41429


    题名: Bordism algebras of periodic transformations
    作者: Shimada, Nobuo;吳青木;Wu, Ching-mu
    贡献者: 淡江大學數學學系
    日期: 1973
    上传时间: 2010-01-28 07:32:59 (UTC+8)
    出版者: Osaka University
    摘要: For the equivariant bordism groups of C "-manifolds with diίferentiable actions of Sl =U(ί) and its subgroups Zn , the cases of free actions have been studied by Conner-Floyd [3], Conner [2], Su [11], Uchida [13], Kamata [5, 6] and others. The purpose of this note is to study the ring structure of bordism for the cases of semi-free actions (cf. Alexander [1], Miscenko [8]). The authors express their thanks to the referee for his advice and careful reading of the manuscript.
    關聯: Osaka Journal of Mathematics 10(1), pp.25-32
    DOI: 
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Bordism algebras of periodic transformations_全文.pdf778KbAdobe PDF80检视/开启
    index.html0KbHTML2检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈